# SDR SCNA2012051412006

- Difficulty date: May 14, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N806SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28215
- Aircraft time: 47,480 hours, 17,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A8132
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR INTERCOSTAL WEB CORRODED BS 767 - 787 RBL 6.  REMOVED DAMAGE, FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-01.  CUT OUT DAMAGED AREA, FABRICATED REPAIR DOUBLER AND INSTALLED IAW B737 SRM 51-70-13 REPAIR 1.
